advertisement
Question
Posted by: Frans | 2012/02/19

Bilharzia

Good Morning
Around this time last year i was diagnosed with bilharzia by my Urologist. I used the treatment (9 capsules taken together), recently i experience the same symptoms, fatigue, urinating " difficulty"  some feeling around the prostrate. Is it possible that bilharzia can return?
Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Frans

Yes, billharzia can reoccur and I suggest that you consult your doctor for blood tests and an urine analysis.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement